MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was conducted in expert discussions (considering complaint description, customer service reports, system history, log file analysis).The investigation showed that a software issue in the stand and table control unit (scu) caused the system to block all movements.The software allowed the source-to-image distance (sid) to move beyond its defined limit, which triggered a safety error and stopped stand, table, and flat detector (fd) lift movements.This issue has been identified as a systematic issue which may occur repeatedly and lead to a serious injury and can only be resolved by service intervention.Recalibration was performed and the issue was resolved.A software update (ve40b patch 5 for icono with sinumerik one) was defined as a field safety corrective action to address the identified scu software issue.
 
Event or Problem Description
It was reported to siemens healthineers that a malfunction occurred while operating the artis icono biplane.During procedure, the system was restarted.However, stand movements were not possible and a stand/table error was displayed after the restart.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
marion mints
40 liberty blvd.
malvern, PA 19355
4843231632
MDR Report Key24844731
Report Number3004977335-2026-00053
Device Sequence Number5664116
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Recall,Inspection
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown